# SDR IXXA9700008

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5611425503
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT MAIN LANDING GEAR ATTACH FITTING WAS FOUND TO BE CRACKED.  THE ATTACH FITTING WAS REPLACED IN ACCORDANCE WITH THE DOUGLAS REPLACEMENT GUIDE AND SRM 51-1-21.
